Skip to main content

Graded Prime PI-Algebras

Abstract

The graded version of Posner’s theorem for gr-prime PI-algebras graded by an arbitrary group is proved.

This is a preview of subscription content, access via your institution.

REFERENCES

  1. 1.

    N. Jacobson, PI-algebras, Springer-Verlag, Berlin-Heidelberg-New York (1975).

    Google Scholar 

  2. 2.

    Yu. Bahturin, The Basic Structures of Modern Algebra [in Russian], Nauka, Moscow (1990).

    Google Scholar 

  3. 3.

    C. Nastasescu and F. van Oystaeyen, Graded Ring Theory, Amsterdam (1982).

  4. 4.

    Yu. Bahturin, A. Giambruno, and D. Riley, “Group-graded algebra with polynomial identity,” Isr. J. Math., 104, 145–155 (1998).

    Google Scholar 

  5. 5.

    J. Bergen and M. Cohen, “Action of commutative Hopf algebra,” Bull. London Math. Soc., 18, 159–164 (1986).

    Google Scholar 

  6. 6.

    D. Handelman, J. Lawrence, and W. Schelter, “Skew group rings,” Houston J. Math., 4, No.2, 175–198 (1978).

    Google Scholar 

  7. 7.

    Liu Shaoxue, M. Beattie, and Fang Hongjin, “Graded division rings and the Jacobson density theorem,” J. Beijing Normal University (Natural Science), 27, No.2, 129–134 (1991).

    Google Scholar 

  8. 8.

    I. N. Herstein, Noncommutative rings, Carus Math. Monographs, No. 15, Math. Assoc. Amer. (1968).

  9. 9.

    Zhu, Bin, “Graded primitive ring and Kaplansky’s theorem,” Beijing Shuifan Daxue Xuebao, 34, No.1, 1–5 (1998).

    Google Scholar 

  10. 10.

    M. Cohen and S. Montgomery, “Group-graded ring, smash products, and group action,” Trans. Amer. Math. Soc., 282, No.1, 237–258 (1984); addendum: Trans. Amer. Math. Soc., 300, No. 2, 810–811 (1987).

    Google Scholar 

  11. 11.

    Yu. Razmyslov, “On one problem of Kaplansky,” Izv. Akad. Nauk SSSR, Ser. Mat., 31, 483–501 (1973).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 9, No. 1, pp. 19–26, 2003.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Balaba, I.N. Graded Prime PI-Algebras. J Math Sci 128, 3345–3349 (2005). https://doi.org/10.1007/s10958-005-0271-3

Download citation

Keywords

  • Arbitrary Group